# SDR ASOA2014112511762

- Difficulty date: October 29, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 31,081 hours, 28,303 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD PIANO HINGE ASD HALF HAS GOUGES AT NR 4, 11, 22, 23, 24 & 25 LUGS COUNTING FROM THE FWD END.  COMPLIED WITH REO 601R-52-11-1347.
